# SDR UALA2009121803914

- Difficulty date: December 17, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PAN DENTED AND GOUGED OUTSIDE SURFACE.  REMOVED AND REPLACED DOOR PAN.  DOOR RIG IS WORKED IN CONJUNCTION WITH HK ROUTINE DOOR JC. PAN IS REPLACED.
